# SDR CALA9601071

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN LONGERON 2L AT STA 756.  THE CRACKED SECTION OF LONGERON WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-02, FIGURE 2.
